Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Neck pain, shoulder burning, history of migraine, painkiller no longer effective

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have a history of Migraines. My neck has been hurting off and on for sometime now. The neck pain is getting worse and making a burning feeling going down into the shoulder and shoulder bone. My migraines which were under control by taking a simple little pill maybe once every two weeks. I am now needing to take 2 pills at a time a few times a week. When I do take the migraine meds it just takes the edge off and no longer gets rid of the migraine. Also if you lightly push on the bone in the neck it hurts on just one place. The burn that goes into the shoulder is getting worse.
Posted Fri, 20 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Pavan Kumar Gupta 44 minutes later

Thanks for posting the question.

Your migraine has no connection with your cervical pain
Your cervical pain may be due to some injury or neck sprain or may be due to cervical spondylitis
Consult your doctor and get a MRI(Magnetic resonance imaging ) cervical spine done
Since you are allergic to NSAIDs (Pain killers) you can do local hot fomentation or take ultrasonic heat on your neck.
Once you are relieved of pain,you can do neck exercises.

I hope to have answered your query
Please come up with followups if any.
Thanks and best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor